# SDR CALA2016070100399

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 50,121 hours, 15,093 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 146N1014
- Condition: Corroded
- Location: Bs 1460 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT CORROSION AT FRAME LOCATED AT STA 1460 BETWEEN STR 29R TO STR 30.   EVALUATED CORROSION ON FRAME LOCATED AT STA 1460 BETWEEN STRINGER 29R AND 30 AND FOUND OUT OF LIMITS IRW B757-300 SRM 53-00-07 RY 101 ALLOW. DAM 1. REPAIRED FRAM EIAW 5310-06881 EC/RA.
